# SDR CA041203008

- Difficulty date: December 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 74,626 hours
- Engine: Pwa JT8D9A
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Arced
- Location: Pot Water Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE POTABLE WATER INDICATION BECAME INOPERATIVE AND WAS DEFERRED. TROUBLESHOOTING FOUND WIRES IN THE AREA NEAR THE WATER TANK ON A BELLY STRINGER AT STN 960 TO BE BURNED BY ARCING. WIRES AFFECTED WERE POTABLE WATER INDICATION, R2 DOOR WARNING LIGHT AND LAV DUMP GASKET HEATER. THE AREA WAS WET FROM CONDENSATION WHICH HELPED TO PROMOTE THE ARCING. THE WIRES WERE REPAIRED PER AMM.
